# SDR AALA202309061699

- Difficulty date: September 3, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 35,267 hours, 14,917 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM LOCATED BS 986 AND LBL 43. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R REPAIR 6, ALTERNATIVE 4.
